# SDR DALA2016031201883

- Difficulty date: March 11, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON UPPER FACE MID FIXED VANE LT WING OTBD FLAP NR 4.  DENT ON UPPER FACE MID FIXED VANE LT WING OTBD FLAP WAS REPAIRED IAW SRM 57-03D, PARR 11 AND CARD 2000-8149-07.
